Ive been on depo shot for a year and ive gotten my period everytime. After my most recent depo shot i havnt started my period and today a white creamy liquid came out of my nipple. could i be pregnant?
If you have gotten all your shots on time then it is doubtful that you are pregnant. Depo-Provera will often stop periods after you have been on it for a time. Besides white milk doesnt come from your breasts until after a baby is born. In pregnancy, the first fluid to fill the breast is colostrum which looks yellow to orange in color. I dont think you are pregnant but anytime you have nipple discharge, you should probably let your gynecologist or primary doc know so they can examine you to be sure there isnt something like a mammary duct infection or what have you. More than likely it is just due to the hormone changes due to Depo-Provera. If the body is producing high amounts of prolactin, you can get white or clear discharge from the nipples. This is normal and nothing to worry about but it is still a good idea to have your Dr check it out to be sure.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2012 • 2 answers
Posted 1 Nov 2012 • 2 answers
Posted 25 Dec 2014 • 1 answer
Posted 24 Aug 2016 • 1 answer
Posted 13 Feb 2018 • 1 answer